Über reelle Radikalkörper.

Wolfgang Krull

Mathematische Zeitschrift (1956)

  • Volume: 65, page 76-90
  • ISSN: 0025-5874; 1432-1823

How to cite


Krull, Wolfgang. "Über reelle Radikalkörper.." Mathematische Zeitschrift 65 (1956): 76-90. <http://eudml.org/doc/169587>.

author = {Krull, Wolfgang},
journal = {Mathematische Zeitschrift},
keywords = {Number Fields; Function Fields},
language = {ger},
pages = {76-90},
title = {Über reelle Radikalkörper.},
url = {http://eudml.org/doc/169587},
volume = {65},
year = {1956},

AU - Krull, Wolfgang
TI - Über reelle Radikalkörper.
JO - Mathematische Zeitschrift
PY - 1956
VL - 65
SP - 76
EP - 90
LA - ger
KW - Number Fields; Function Fields
UR - http://eudml.org/doc/169587
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.